Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sudden reduction in the muscle mass and body weight. Worried

For some days I am watching that my chest and back side muscle mass ( thorasic) getting reduced at a speed alongwith abnormal hunger feeing at upper part of stomach particularly at dawn. For your information , I am a patient of Acidity and gas problem. Using Rantac D for last one year continuously at bed time.

I am worried about sudden reducing of muscle mass and body weight. What is the cause and remedy?

As I am coming of a poor family, I expect philanthropic and humanistic approach of a doctor who is ready to extend his hand of treatment as god without any charge.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and am glad that you have approached this website and asked your question on a public forum. The most common cause of muscle loss is the prolonged lack of use of a group of muscles. If you start exercising your muscles again you may regain the lost muscle mass. I do believe you are on the right medication for acidity and gas problem and hope you are taking the medicine before meals. I also think that you might do well by visiting with a psychiatrist or a psychologist to help allay your anxiety and explain your situation. Empathic listening also has the power of healing. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor